Homeopathic remedies
 

homeopathy introAbout Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathy Forum Home Homeopathic medicine

 

Homeopathy and Health Forum

Retinal haemorrhage cured by Homoeopathy Dr. Deoshlok Sharma

This is an internet forum. Posts are not from medical professionals.
This thread continues beneath the following ad.
The above is for Bothrops.

Arnica-
Centessimal
oral liquid
10ml
6c potency

 
simone717 on 2013-08-21

Thanks, on the part for size for both drugs they have two choices
-10ml oral liquid 6.25
-10ml oral liquid teat 6.95
Which one should we get?

 
Miss Faith on 2013-08-21

Get the oralliquid teat- it has the
dropper built into it.

 
simone717 on 2013-08-22

Hi,
I have just received the medicine in liquid version for both Arnica and bothrops. I pray it works.
Should she stop her pressure medicine?
Please tell me how she should take both drugs clearly.

Thanks.

 
Miss Faith on 2013-09-26

This thread continues beneath the following ad.
She should not stop any medicine.

Be very, very careful with the Bothrops. Deoshlok said to take 2 drops
in the morning for 7 days. Then stop. Sometimes those dropper
bottles are easy to dribble out more than a drop. Put 2 drops in
1/4 cup of spring water. Try it once and throw it out if you get more
than 2 drops in there. When you know you have 2 drops in the water
, have her drink that.

Joe's Arnica, is 1. get the 500ml spring water bottle. Put three drops
of the Arnica in there. Mark the bottle and put it in the fridge. ( if
someone drinks this it won't hurt them) use the cap as a dose.
After the first dose , shake the bottle 6x before each dose thereafter)

Give a dose of this morning and night. and keep an hour gap from
the Bothrops dose.

The Arnica is Joe's therapy and you can go on his site
http://www.abchomeopathy.com/forum2.php/188925 and ask
him more about this if you want.

 
simone717 on 2013-09-27

Dear Dr. Deoslok Sharma:

I have multiple lattice degeneration (regions of peripheral degeneration) in the retina of both eyes. This has the potential to develop into a retinal detachment. Should taking Bothrops lanceolatus 30C help and cure in my condition?

thanks and regards.

 
shayonbh on 2014-02-25

Hi-

Dr. Deoshlok does mostly information posts on this forum-you probably
will not get a reply.

If you are in India google him and use a contact form - he does online
but if your language is English, you won't get a reply bc there is
a problem with written English.

If that is the case your best option is to call him- +91-94370-54033 and
talk to him personally about this and taking your case. You can ask
for a time to call him and get his cell#.

 
simone717 on 2014-02-25

Thanks a lot simone717 for this information. I will surely get in touch with him through a contact form or call him. Thank you for his phone number.

regards,
shayonbh

 
shayonbh on 2014-02-25

This thread continues beneath the following ad.
My right eye retina has swollen. It's about 2years. I have blood pressure issue which remains under control as I take medicine for it. First a straight line used to appear as a crooked but now a big black spot appears in centre. I have seen your advice of bothrob lancioltus 30c once daily. Please advice me which medicine shall I take how many times a day and for how long? Thank you.

 
Athar Shahid on 2016-10-02

Hi.

If you want to get treatment by dr deoshlok look at posts above you.
Call the phone number.

Otherwise, look thru forum prescribers and put a name in your headline and request treatment from that person.

 
simone717 on 2016-10-02

Sir, my Father aged 63yrs a gynaecologist with long history of hypertension and DM 5 years back. Had retinal haemorrhage on right eye followed by partial loss of vision. He was given intra retinal injections thrice to dissolve the clot and reduce the swollen retina. Still no improvement.should I start bothrops 30c

 
Papli35 on 2017-02-04

Dear Dr. Deoshlok Sharma

My wife Mrs. Saira Bhatty is suffering from Vitreous Hemorrhage in her right eye since December, 2006. It started without any apparent reason. Incidentally, she already suffered from sun-burn in her left ever since the age of 17 years. She is now aged 76.

From March 2008 to July 10 2009 five Avastin (intravitreal) Injections were given to her at different intervals. On 18th July 2009 Visudyne therapy (PDT) with 15 mg injection was carried out. Resultantly there was no change. The treatment, however, did not improve her eyesight. Her vision was partially there, when, sometime back, there appeared a floater which obscured full Vision. What she can see is faded figures through an opaque screen. Her eyes are full of water and clouds round-the-clock.

Apart from the sun-burn in her left eye, as already mentioned above, she is also suffering of the following:

Hypothyroidism:
Hypothyroidism was established back in 2005. She has been taking Thyroxine ever since. The dose, when adjusted to 5 tablets a day (about five years ago) it worked wonder it shed most of her extra weight and fat. But on a physician' advice it was shifted to 2 tablets per day about some two years back, which straight away resulted increase of her weight, hair fall and hardened skin apart from the black floater which appeared in her right eye and which obscured her vision. She is presently not consuming any medicine for Hypothyroidism. She is experiencing dead hair, darkened and hardened skin, gradually putting on weight, with overwhelming lethargy and dizziness.

O/A Knee:
Since 2008, she is suffering from O/A knees. With prolonged treatment she could not save her both knees from becoming stiff.

Hypertension:
She is suffering from hypertension for the last six years and regularly taking 1 tablet of Norvasc daily.

Urinary Incontinence:
For nearly last three years she is suffering from urinary incontinence. In-spite of regular treatment she has not experienced any relief so far.

In the light of the afore-mentioned, kindly prescribe appropriate remedial homoe-medical treatment for my wife.

Regards.

W. K. Bhatty
[Edited by wkbhatty on ]

 
wkbhatty on 2017-07-17

Deleted
[Edited by gm221955 on ]

 
gm221955 on 2017-07-19

Post Reply To post a reply, you must first LOG ON or Register

 

Page 1 2 3 4 5

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

Page produced in 0 seconds